MAUDE Adverse Event Report: Verathon Medical ULC GlideScope Core 15-Inch Monitor; LARYNGOSCOPE, RIGID

Verathon Medical ULC GlideScope Core 15-Inch Monitor; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
GlideScope Core 15-Inch Monitor
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011--821
+1(425)629-5760
MDR Report Key50504744
Report Number9615393-2026-00126
Device Sequence Number18506604
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public(01)00879123006639(11)201111
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown